# SDR UPS97221952

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920220
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT OUTBOARD FLAP OUTBOARD CARRIAGE, CORROSION IN AREA OF LARGE BEARING AREA THRUST WASHER OF CARRIAGE.  NR 1 FLAP CARRIAGE REPLACED PER MM 27-51-13, REF NRC 502511 MRR UPS97 221950.
